| Model Number |
5191702400 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to available information, this device was not able to be used due to not hollowed out fully.The physician stated that the pink tips in the assembly kit do not squirt properly and are not hollowed out fully.The physician presumes that when the tips were cut, they sealed, rendering them unable to function properly.No other adverse patient effects were reported.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.